# SDR C1HA200197008

- Difficulty date: October 8, 2001
- Submitted: October 29, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 900542
- Part serial: 22020
- Condition: Inoperative
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEST TO AFT OVERHEAD EMERGENCY LIGHT INOPERATIVE.  ACTION TAKEN:  REPLACED NEXT TO AFT OVERHEAD LIGHT, OPS CHECKS GOOD IAW MM 33-50-71.
